# SDR F3LA00074

- Difficulty date: April 29, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CRACK IN LOWER AFT ANGLE OF C2 DOOR.  MAINTENANCE REPLACED DAMAGED ANGLE PER SRM 51-40-3.  (M)
